# SDR DALA2020013180734

- Difficulty date: January 28, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 61,967 hours, 20,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOOR SUPPORTS, BS  1520, LBL 2.90, LBL 7.55, LBL 10.45, RBL 2.90, RBL 7.55, AND RBL 10.45 IN THE AFT CARGO BAY.  REPAIRED IAW SRM 53-00-53-2R-1, PAR 4, STEP M AND N.
